MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP1000-C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxplus needleless connector had connection issues.The following information was provided by the initial reporter: product issue # mp-1000-c the picc line was noted to be backing up with blood.Attempted to clean connection to connect flush to flush line, during scrub the hub the junction between the t-piece and the clave (blue needless port) disconnected.I was able to keep it sterile and cleaned ends and replaced t-piece and clave, flush line adequately and hook up triport and iv tubing to keep infusion going.When entered second time to respond to beeping iv pump (med infusion had ended) the picc line was backed up again, further this time, past clave and into the triport.When connections were traced up the line to find the breakage, the medline had disconnected from the clave (blue needless port) that the med syringe was connected to.Med tubing was discontinued, and new triport and medline attached.Md notified and no further issues reported that shift.
 
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H10: one set model mp1000-c, one bd standalone needless connector and one bd smartsite trifuse set was returned for investigation.The sets were examined for defects and abnormalities.The trifuse spin collar was cracked.No other defects or abnormalities were observed.The customer complaint of a connection issue was verified.The most probable cause is that the alcohol swab caused the spin collar to become brittle and crack.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXPLUS NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24319836
Report Number9616066-2026-00314
Device Sequence Number13113693
Product Code FPA
UDI-Device Identifier10885403223228
UDI-Public(01)10885403223228
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP1000-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown